فهرست مطالب

Sahand Communications in Mathematical Analysis - Volume:7 Issue: 1, 2017
  • Volume:7 Issue: 1, 2017
  • تاریخ انتشار: 1396/09/30
  • تعداد عناوین: 8
|
  • Mohammad Taati, Sirous Moradi *, Shahram Najafzadeh Pages 1-15
    In the present paper, we introduce and investigate some properties of two subclasses Λn(λ,β) and Λ(λ,β); meromorphic and starlike functions of order β. In particular, several inclusion relations, coefficient estimates, distortion theorems and covering theorems are proven here for each of these function classes.
    Keywords: Analytic functions, Starlike functions, Convex functions, Coefficient estimates
  • Sanjib Kumar Datta *, Tanmay Biswas, Golok Kumar Mondal Pages 17-26
    Some basic properties relating to relative lower order of entire functions of two complex variables are discussed in this paper.
    Keywords: Entire functions of two complex variables, Relative lower order of two complex variables, Property(A)
  • Sajad Khorshidvandpour *, Abdolmohammad Aminpour Pages 27-37
    The object of the investigation is to study reducible M-ideals in Banach spaces. It is shown that if the number of M-ideals in a Banach space X is n(
    Keywords: M-ideal, Reducible M-ideal, Maximal M-ideal, M-embedded space, Semi reducible M-ideal
  • Kazem Haghnejad Azar *, Masoumeh Mousavi Amiri Pages 39-48
    We introduce the weak topological centers of left and right module actions and we study some of their properties. We investigate the relationship between these new concepts and the topological centers of of left and right module actions with some results in the group algebras.
    Keywords: Topological center, Weak topological center, Arens regularity, Module action, n-th dual
  • Hamid Faraji, Kourosh Nourouzi * Pages 49-62
    In this paper, we give a fixed point theorem for (ψ,φ)-weakly contractive mappings in complete b-metric spaces. We also give a common fixed point theorem for such mappings in complete b-metric spaces via altering functions. The given results generalize two known results in the setting of metric spaces. Two examples are given to verify the given results.
    Keywords: Fixed point, b-Metric space, $(psi, varphi)$-Weakly contractive mapping, Altering distance function
  • Hamid Shojaei * Pages 63-73
    In this paper, we introduce and investigate two new subclasses of the functions class Σ of bi-univalent functions defined in the open unit disk, which are associated with the Aghalary-Ebadian-Wang operator. We estimate the coefficients |a2| and |a3| for functions in these new subclasses. Several consequences of the result are also pointed out.
    Keywords: Analytic functions, Bi-univalent functions, Univalent functions, Convolution operator
  • Kamal Fallahi * Pages 75-83
    In this paper, we discuss the existence and uniqueness of fixed points for G-asymptotic contractions in metric spaces endowed with a graph. The result given here is a new version of Kirk's fixed point theorem for asymptotic contractions in metric spaces endowed with a graph. The given result here is a generalization of fixed point theorem for asymptotic contraction from metric s paces to metric spaces endowed with a graph.
    Keywords: G-asymptotic contraction, Orbitally G-continuous self-map, Fixed point
  • Vahid Parvaneh *, Nawab Hussain, Hasan Hosseinzadeh, Peyman Salimi Pages 85-104
    The aim of this paper is to establish some fixed point theorems for α-admissible Mizoguchi-Takahashi contractive mappings defined on a b-metric space which generalize the results of Gordji and Ramezani \cite{Roshan6}. As a result, we obtain some coupled fixed point theorems which generalize the results of '{C}iri'{c} {et al.} \cite{Ciric3}. We also present an application in order to illustrate the effectiveness of our results.
    Keywords: b-metric space, Partially ordered set, Coupled fixed point, Mixed monotone property